With mild to moderate ovarian hyperstimulation syndrome, symptoms can include:
- Mild to moderate abdominal pain that may come and go
- Abdominal bloating or increased waist size
- Tenderness in the area of your ovaries
Some women who use injectable fertility drugs get a mild form of OHSS, which goes away after about a week. If pregnancy occurs, however, symptoms of OHSS may worsen and last several days to weeks.
Well now, that all sounds extremely familiar.
I called my RE's office with my concern and listed my symptoms and they want to see me tomorrow.
If this is what I have, I'd say it's of the "mild to moderate" variety so it would likely go away in a few more days.
And that brings me to this; will my doctor not want me to use injectables again? If you get it once, is it likely to happen again in every cycle that you use injectables? As my Aunt said to me on text, "burn that bridge when you come to it".
I have never hoped for a stomach bug so much before.
Any ladies who have had experience with this is encouraged to comment.